Thursday, April 28, 2011

Femara question

For any of you that have taken Femara - did your ovulation pains increase? The ones I've been having are super intense. I used to have a pretty good idea when I was ovulating, but now, there is pretty much no doubt! :) I hope good things are going on in there, haha!

5 comments:

  1. Yes!! I am on my 3rd femara cycle. 25mgs first time (horrible, cant walk pain), then decreased to 10mgs for 2nd and 3rd cycle. You need to watch for OHSS (ovarian hyperstimulation syndrome) that can be SO PAINUL. The cycles that I have ben 10mgs have been painful- but the pain subsides after my follicle ruptures, but I get ultrasounds to make sure I dont have cysts and to make sure the femara is working.

    ReplyDelete
  2. Thanks for the tips! I'm on 25 mg, so we'll see how it goes. Today it's been off and on uncomfortable, but I'm not having "can't walk pain".

    ReplyDelete
  3. I think I noticed a slight difference...nothing like the hot flashes that it gave me (and the clomid!)! Praying that things go well with this cycle.

    ReplyDelete
  4. ooh...i have super painful ovulation without meds...what does that mean? new to your blog...did you have a surgery already?

    ReplyDelete
  5. I never have taken femara (but clomid is similar) I was on 50mg of clomid and yeah, I really felt myself ovulating. Never thought that was possible, but yes, so I know femara has the same effect without decreasing your uterine linning.

    ReplyDelete

Related Posts Plugin for WordPress, Blogger...